# SDR SWAA2019060333273

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 25,750 hours, 10,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY OVERWING EXIT KNOCKED LOOSE.    REINSTALLED SIGN LENS PER SIP.
